# SDR HALA97110

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLT 465 - HNL - AIR RETURN, AFTER T/O WHILE CLIMBING THROUGH 16,000 FT THE NR 3 GEN DROPPED OFF LINE, RESET GEN CONTROL SWITCH.  VOLTS RETURNED TO 118 AND FREQ 401.  PULLED GALLEY OVEN C/B'S NR 5 AND NR 6.  PUT GEN NR 3 ON LINE AND PARALLED GEN'S.  LATER IN FLT NR 2 GEN DROPPED OFF LINE.  VOLTS AND FREQ WERE ZERO.  THEN NR 3 GEN DROPPED OFF LINE AGAIN.  WHILE ONLY OPERATING ON NR 1 GEN DURING RETURN THE NR 1 GEN VOLTS WERE 119 AND FREQ WAS 401.  REPLACED NR 3 GEN AND CSD.  LEAK CHECK OK, CONDITION SAME.  PERFORMED PART POWER ELECT LOAD CHECKED ALL 3 ENG'S FOR 20 MIN.  ALL GEN'S WHEN PARALLED CHECKED NORMAL.  PLACARD REMOVED FOR FURTHER EVALUATION. (M)
